# SDR REXA2018013100089

- Difficulty date: January 31, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 21,402 hours, 20,962 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100467
- Part serial: 5949507
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SURFACE OF CTR WING HAS BARE METAL WITH MINOR FRETTING AT LBL 45 FROM CONTACT WITH WING AERODYNAMIC FAIRING 193AB.  REPAIRED THE SKIN IAW SRM 57-21-31, 54-42-21, 51-24-11, REO 601R-57-21-2724, AND REO 601R-57-21-880.  IAW AMM 28-11-00-790-802.
